[unknown]
Acta mathematica Universitatis Comenianae, 52-53 (1987), pp. 195-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1987__52-53_186005,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {195--200},
year = {1987},
volume = {52-53},
url = {http://geodesic.mathdoc.fr/item/AMUC_1987__52-53_186005/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 52-53 (1987), pp. 195-200. http://geodesic.mathdoc.fr/item/AMUC_1987__52-53_186005/